DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Atmospheric Sciences [CAS] >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/2474

Title: A note on Gutierrez's kinetics model for oxygen delivery to tissue
Authors: Sharan, Maithili
Selvakumar, S
Keywords: Oxygen dissociation curve
Normoxic
Hypoxic
Issue Date: 1992
Citation: Biosystems,26(3), 171-176p.
Abstract: The problems associated with Gutierrez model (1986, Resp. Physiol. 63, 79-96) on O2 delivery to tissue are discussed. He has used a dimensionally incorrect function for the oxygen dissociation curve (ODC). The dimensionally correct function for the ODC has been used in the analysis and the correct results are given for normoxic, hypoxic and anaemic conditions.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/2474
Appears in Collections:Atmospheric Sciences [CAS]

Files in This Item:

File Description SizeFormat
sharannot92.pdf114.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback